MathSciNet Relay Station
MathSciNet bibliographic data
MR473251 33A30
Koornwinder, Tom; Sprinkhuizen-Kuyper, Ida Hypergeometric functions of $2\times 2$ matrix argument are expressible in terms of Appel's functions $F\sb{4}$. Proc. Amer. Math. Soc. 70 (1978), no. 1, 39–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement